# SDR FDEA202101120068

- Difficulty date: January 12, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 71,722 hours, 26,489 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM INTEGRATION SEGMENT IS CRACKED IN THE AFT RADIUS UNDER THE LBL 45 SEAT TRACK AT STA 580.  COMPLIED WITH EA F-5310-T0358814 TITLE: FUSELAGE-MAINFRAME-FLOOR BEAM AT STA 580 AND LBL 45 CRACKED.  REPAIR PER DRAWING SR 57-53-004.
